Quotation Dockner, Engelbert, Takahashi, Harutaka. 1990. On the saddle-point stability for a class of dynamic games. Journal of Optimization Theory and Applications 67 247-258.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Optimization Theory and Applications
Citation Index SCI
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, WH-B
Language English
Title On the saddle-point stability for a class of dynamic games
Volume 67
Year 1990
Page from 247
Page to 258

Associations

People
Dockner, Engelbert (Details)
External
Takahashi, Harutaka
Organization
Institute for Finance, Banking and Insurance IN (Details)
Google Scholar: Search